Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 140, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 16, 2016, 11:30 AM EDT for Brooks County, Lanier County, Lowndes County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 11:30 AM EDT (15:30 UTC)
- Expired
- Jun 16, 2016, 12:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brooks County, GA, Lanier County, GA, Lowndes County, GA
The radar
The Moody AFB radar (KVAX), 12 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 11:46 AM EDT | TSTM WND DMG | Valdosta, GA | 1 TREE DOWN IN VALDOSTA AND 1 TREE DOWN IN NORTHERN LOWNDES COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1854 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
660
WUUS52 KTAE 161530
SVRTAE
GAC027-173-185-161615-
/O.NEW.KTAE.SV.W.0140.160616T1530Z-160616T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1130 AM EDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
SOUTHERN LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
CENTRAL LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 1215 PM EDT
* AT 1129 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR I-75 AT EXIT
16...OR 7 MILES WEST OF VALDOSTA...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VALDOSTA...I-75 AT EXIT 16...MOODY AIR FORCE BASE...REMERTON...MORVEN...
VALDOSTA REGIONAL AIRPORT...STOCKTON...GREENWOOD...KINDERLOU...NAYLOR
AND I-75 AT EXIT 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3087 8297 3086 8300 3085 8301 3085 8309
3083 8309 3083 8310 3080 8310 3080 8312
3079 8313 3075 8314 3082 8349 3095 8349
3096 8297
TIME...MOT...LOC 1529Z 268DEG 25KT 3087 8341
HAIL...<.75IN
WIND...60MPH
$$
15-HARRIGAN3 follow-up statements
054
WWUS52 KTAE 161544
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1144 AM EDT THU JUN 16 2016
GAC027-161553-
/O.CAN.KTAE.SV.W.0140.000000T0000Z-160616T1615Z/
BROOKS GA-
1144 AM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROOKS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3087 8297 3086 8300 3085 8301 3085 8309
3083 8309 3083 8310 3080 8310 3079 8313
3075 8314 3080 8337 3084 8337 3084 8335
3085 8335 3088 8337 3090 8337 3096 8297
TIME...MOT...LOC 1543Z 268DEG 25KT 3087 8329
$$
GAC173-185-161615-
/O.CON.KTAE.SV.W.0140.000000T0000Z-160616T1615Z/
LANIER GA-LOWNDES GA-
1144 AM EDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR SOUTHEASTERN LANIER AND CENTRAL LOWNDES COUNTIES...
AT 1143 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VALDOSTA...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
VALDOSTA...I-75 AT EXIT 16...REMERTON...VALDOSTA REGIONAL AIRPORT...
STOCKTON...GREENWOOD...KINDERLOU...NAYLOR AND I-75 AT EXIT 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3087 8297 3086 8300 3085 8301 3085 8309
3083 8309 3083 8310 3080 8310 3079 8313
3075 8314 3080 8337 3084 8337 3084 8335
3085 8335 3088 8337 3090 8337 3096 8297
TIME...MOT...LOC 1543Z 268DEG 25KT 3087 8329
HAIL...<.75IN
WIND...60MPH
$$
15-HARRIGAN944
WWUS52 KTAE 161558
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1158 AM EDT THU JUN 16 2016
GAC173-185-161615-
/O.CON.KTAE.SV.W.0140.000000T0000Z-160616T1615Z/
LANIER GA-LOWNDES GA-
1158 AM EDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR SOUTHEASTERN LANIER AND EAST CENTRAL LOWNDES COUNTIES...
AT 1158 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOODY AIR
FORCE BASE...OR 7 MILES EAST OF VALDOSTA...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NAYLOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3087 8297 3086 8300 3085 8301 3085 8309
3083 8309 3083 8310 3080 8310 3079 8313
3075 8314 3078 8321 3090 8321 3091 8297
TIME...MOT...LOC 1558Z 268DEG 25KT 3087 8317
HAIL...<.75IN
WIND...60MPH
$$
15-HARRIGAN094
WWUS52 KTAE 161606
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1206 PM EDT THU JUN 16 2016
GAC173-185-161616-
/O.EXP.KTAE.SV.W.0140.000000T0000Z-160616T1615Z/
LANIER GA-LOWNDES GA-
1206 PM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANIER AND EAST
CENTRAL LOWNDES COUNTIES WILL EXPIRE AT 1215 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
LAT...LON 3087 8297 3086 8300 3085 8301 3085 8309
3083 8309 3083 8310 3080 8310 3079 8313
3075 8314 3078 8321 3090 8321 3091 8297
TIME...MOT...LOC 1604Z 268DEG 25KT 3087 8317
$$
15-HARRIGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:42 AM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 16, 9:42 AM EDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 942 AM EDT THU JUN 16 2016 .NEAR TERM [Through Today]... A shortwave trough presents clearly on WV imagery this morning, with its core over the Great Lakes region, though its reaches extend well into the Southeast. At the surface, a subtle front/trough extends through central SC & GA, into southern AL. A 12z hand analysis analyzed this boundary along a weak T/Td gradient, and not very well defined in the wind/pressure fields. Along this boundary, scattered showers and thunderstorms have developed with gusty winds and heavy rain at times. Hires guidance handling the current situation best suggests that the storms along the front in GA will weaken over the next couple of hours, with storms transitioning to north Florida along outflow or a weak seabreeze front through mid-afternoon. Most guidance suggests convection coming to an end before sunset today. Extensive cloud cover should keep highs capped in the upper 80s to low 90s, though heat indices could range from the mid 90s to near 100 degrees. && .AVIATION [Through 12Z Friday]... Generally MVFR conditions prevail along a weak boundary in light showers. Elsewhere VFR prevails under a scattering of low, middle, and high clouds. This afternoon, expect all terminals to reach VFR outside of storms. At this time, widespread cig/vis restrictions are not expected overnight. && .PREV DISCUSSION [555 AM EDT]... .SHORT TERM [Tonight Through Saturday]... A shortwave over the Ohio Valley tonight will dive SEWD through the Mid-Atlantic region on Friday further amplifying the upper trough along the Atlantic seaboard. As it does, it will scour out the deep tropical moisture that has resided over the CWA the past few days. There will still be ample moisture in the low levels with westerly flow ahead of a cold front that will drop down from the north and into our northernmost zones by late Friday afternoon or early evening. An impressive ribbon of energy associated with the shortwave, forcing along and ahead of the frontal boundary, strong daytime heating (upper 90s) and ample moisture will generate scattered to numerous showers and thunderstorms. Models suggest that this activity may not arrive in our northern zones until mid to late afternoon gradually spreading southward to impact the Florida zones toward evening. Thus, PoPs are tapered highest north (60%) and lowest (30%) generally along and south of I-10. There is also a severe threat on Friday with this system and SPC has highlighted all of our AL, GA, and northern tier Florida zones with a slight risk. The remaining Florida zones are included in a marginal risk. Instability ahead of the front will be moderate to strong. ECAM guidance and forecast soundings show surface based CAPE 2000+ across most our local area. Shear values with this system are also impressive. The greatest severe threat will be damaging straight line winds. Rain chances will diminish from north to south on Saturday as the front slips southward through the Tri-state region. Temperatures will be hot on Friday with upper 90s inland and lower to mid 90s along the coast with heat indices forecast to be in the 105-110F degree range. Saturday's high will be in the upper 80s. .LONG TERM [Saturday Night Through Thursday]... Surface high pressure and a much drier airmass will build down from the north Sunday through early next week in the wake of the front. Temperatures will remain below seasonal levels through Monday and then near normal (low 90s) through the remainder of the period. Rain chances are forecast to be below climo for mid to late June (30% or less). .MARINE... Moderate westerly winds will persist through Friday, with seas generally from 2 to 4 feet. A front approaching the northeastern Gulf will result in increased seas on Friday night, potentially up to 5 or 6 feet. Winds will shift and become easterly during the weekend, with seas decreasing to 2-3 feet. .FIRE WEATHER... A moist airmass will preclude red flag conditions for the next several days. .HYDROLOGY... Locally heavy rainfall from scattered showers and thunderstorms over the next several days could lead to localized flooding of low lying and poor drainage areas, especially in urban locations. However, significant rises on the local river system are not anticipated from this activity. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 87 74 99 76 89 / 60 30 40 50 40 Panama City 87 78 91 78 89 / 60 30 30 50 40 Dothan 91 74 98 72 88 / 70 20 60 40 20 Albany 92 73 96 71 87 / 60 20 60 40 20 Valdosta 87 73 98 74 86 / 60 30 60 50 40 Cross City 87 75 94 77 88 / 80 40 50 50 60 Apalachicola 86 76 90 77 88 / 60 30 30 50 50 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Harrigan SHORT TERM...Barry LONG TERM...Barry AVIATION...Harrigan MARINE...Barry/Lahr FIRE WEATHER...DVD HYDROLOGY...Pullin
In the hours before
Special weather statement, Jun 16, 8:57 AM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
857 AM EDT THU JUN 16 2016
GAZ122>126-161345-
LEE GA-TERRELL GA-CALHOUN GA-RANDOLPH GA-DOUGHERTY GA-
857 AM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR DOUGHERTY...EASTERN CALHOUN...
NORTHEASTERN BAKER...NORTHEASTERN MITCHELL...SOUTHEASTERN TERRELL...
SOUTHWESTERN LEE...WESTERN WORTH AND SOUTHEASTERN RANDOLPH COUNTIES
UNTIL 945 AM EDT...
AT 857 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEARY...OR NEAR MORGAN...MOVING EAST AT 35
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORGAN...ALBANY...PUTNEY...LEARY...MARINE CORPS LOGISTICS BASE...EAST
ALBANY...TURNER CITY...WALKER...CORDRAYS MILL...FORRESTER...OAK HILL...
CLARKS MILL...ACREE...PECAN CITY...PALMYRA...DUCKER...SOUTHWEST GA
REGIONAL A/P...PRETORIA...AYCOCK MILL AND RADIUM SPRINGS.
LAT...LON 3165 8402 3165 8399 3163 8401 3162 8400
3157 8400 3156 8398 3155 8400 3148 8400
3146 8398 3146 8400 3144 8400 3144 8444
3145 8446 3144 8447 3144 8463 3165 8463
3168 8402
TIME...MOT...LOC 1257Z 269DEG 32KT 3157 8450
15-HARRIGANSpecial weather statement, Jun 16, 9:23 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
923 AM EDT THU JUN 16 2016
GAZ123-125-144-145-161415-
BAKER GA-CALHOUN GA-MITCHELL GA-DOUGHERTY GA-
923 AM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DOUGHERTY...NORTHWESTERN
COLQUITT...SOUTHEASTERN CALHOUN...NORTHEASTERN BAKER...NORTHEASTERN
MITCHELL AND SOUTHWESTERN WORTH COUNTIES UNTIL 1015 AM EDT...
AT 923 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF NEWTON...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWTON...BACONTON...SALE CITY...GREENOUGH...FREEMAN...RED STORE
CROSSROADS...LESTER AND FLINT.
LAT...LON 3146 8398 3146 8400 3124 8400 3136 8445
3146 8444 3148 8398
TIME...MOT...LOC 1323Z 280DEG 26KT 3143 8437
15-HARRIGANSpecial weather statement, Jun 16, 10:18 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1018 AM EDT THU JUN 16 2016
GAZ127>129-131-143>148-156>159-161500-
DECATUR GA-WORTH GA-BROOKS GA-THOMAS GA-TIFT GA-MITCHELL GA-
MILLER GA-IRWIN GA-TURNER GA-GRADY GA-BAKER GA-COLQUITT GA-COOK GA-
BERRIEN GA-
1018 AM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR GRADY...NORTHEASTERN DECATUR...
SOUTH CENTRAL TURNER...SOUTHERN WORTH...NORTHWESTERN BERRIEN...
WESTERN BROOKS...SOUTHEASTERN MILLER...WESTERN COOK...MITCHELL...
SOUTHWESTERN BAKER...COLQUITT...TIFT...THOMAS AND SOUTHWESTERN IRWIN
COUNTIES UNTIL 1100 AM EDT...
AT 1017 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TY TY
TO 11 MILES SOUTH OF THOMASVILLE...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEWTON...THOMASVILLE...CAMILLA...TIFTON...SYLVESTER...CAIRO...MOULTRIE...
PELHAM...OCILLA...ADEL...SPARKS...BOSTON...ENIGMA...OMEGA...NORMAN PARK...
LENOX...POULAN...DOERUN...TY TY AND OCHLOCKNEE.
LAT...LON 3066 8369 3068 8411 3073 8424 3119 8467
3131 8436 3128 8409 3160 8376 3159 8323
TIME...MOT...LOC 1417Z 284DEG 26KT 3154 8360 3113 8396 3068 8404
15-HARRIGANSpecial weather statement, Jun 16, 11:20 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1120 AM EDT THU JUN 16 2016
GAZ159>161-161600-
LOWNDES GA-BROOKS GA-LANIER GA-
1120 AM EDT THU JUN 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BERRIEN...BROOKS...
CENTRAL LANIER...SOUTHWESTERN COOK...SOUTHEASTERN COLQUITT...
SOUTHEASTERN THOMAS AND LOWNDES COUNTIES UNTIL NOON EDT...
AT 1120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF QUITMAN...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
QUITMAN...LAKELAND...VALDOSTA...HAHIRA...PAVO...I-75 AT EXIT 16...MOODY AIR
FORCE BASE...REMERTON...DASHER...MORVEN...BARWICK...DIXIE...BLUE SPRINGS...
BARNEY...NAYLOR...I-75 AT EXIT 11...VALDOSTA REGIONAL AIRPORT...HANSELL...
GREENWOOD AND BARRETTS.
LAT...LON 3085 8301 3085 8309 3080 8310 3079 8313
3071 8314 3075 8374 3104 8373 3104 8350
3103 8347 3103 8320 3105 8320 3105 8297
3087 8297
TIME...MOT...LOC 1520Z 269DEG 25KT 3090 8352
15-HARRIGANThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:57 AM EDT | Special Weather Statement | TAE | Calhoun, Dougherty | 48 min |
| Jun 16, 9:23 AM EDT | Special Weather Statement | TAE | Mitchell | 52 min |
| Jun 16, 10:18 AM EDT | Special Weather Statement | TAE | Colquitt, Grady, Mitchell, Thomas, Tift | 42 min |
| Jun 16, 11:20 AM EDT | Special Weather Statement | TAE | Brooks, Lanier, Lowndes | 40 min |
| Jun 16, 2:06 PM EDT | Severe Thunderstorm Warning | TAE | Early | 39 min |
| Jun 16, 2:12 PM EDT | Special Weather Statement | TAE | Clay | 48 min |
| Jun 16, 2:28 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Early, Miller, Seminole | 47 min |
| Jun 16, 3:02 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Miller, Seminole | 28 min |
| Jun 16, 3:13 PM EDT | Special Weather Statement | TAE | Miller | 17 min |
| Jun 16, 3:27 PM EDT | Special Weather Statement | TAE | Decatur, Grady | 48 min |
| Jun 16, 3:52 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Thomas | 53 min |
| Jun 16, 4:06 PM EDT | Special Weather Statement | TAE | Colquitt, Mitchell | 39 min |
| Jun 16, 4:36 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes, Thomas | 24 min |
| Jun 16, 4:58 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes | 47 min |
| Jun 16, 5:20 PM EDT | Special Weather Statement | TAE | Tift | 40 min |
| Jun 16, 5:38 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Irwin, Tift | 37 min |
| Jun 16, 5:41 PM EDT | Special Weather Statement | TAE | Lowndes | 19 min |
| Jun 16, 6:13 PM EDT | Special Weather Statement | TAE | Berrien | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.